# SDR GTIA2024080238271

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,659 hours, 9,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA ADVISE DIRTY SOCK SMELL DURING DESCENT FROM 10000 FT TO GROUND FA IN BACK SAYTHEY SMELL FIRST THEN  FA IN FRONT DAY THEY SMELL IT.-ACCOMPLISHED TSM 05-50-00-810-831A FOUND PACK 2 AS SOURCE. SEE ITEM 2 FOR RESOLUTION
